# SDR SIMA201108002

- Difficulty date: March 17, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 20,973 hours, 19,584 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569009609
- Condition: Damaged
- Location: Aileron
- Component: Aileron, Emb
- Component part number: 14569000667
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND LEFT AILERON OUTBOARD ACTUATOR ATTACHMENT BOLT INBOARD HAT BUSHING MIGRATING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED PCA FITTING AND DAMPNER FITTING  IAW EO EM-27MR-112.  THE AIRCRAFT WAS RETURNED TO SERVICE.
